Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 95, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2016, 6:07 PM EDT for 8 counties in Kentucky. It was in force for 38 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2016, 6:07 PM EDT (22:07 UTC)
- Expired
- May 10, 2016, 6:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bourbon County, KY, Clark County, KY, Fayette County, KY, Garrard County, KY, Jessamine County, KY, Madison County, KY, Scott County, KY, Woodford County, KY
The radar
The Jackson,KY radar (KJKL), 112 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 6:42 PM EDT | HAIL 1.75 | 5 W Richmond, KY | |
| May 10, 6:42 PM EDT | HAIL 1.75 | 6 W Richmond, KY | |
| May 10, 6:45 PM EDT | HAIL 1.75 | 1 W Richmond, KY | |
| May 10, 6:50 PM EDT | TSTM WND DMG | 1 Nw Richmond, KY | TREES DOWN AT MULTIPLE LOCATIONS IN THE CITY OF RICHMOND, INCLUDING ONE ON A DRIVEWAY. |
| May 10, 6:50 PM EDT | HAIL 1 | 2 Ne Richmond, KY | QUARTER SIZE HAIL ON THE RICHMOND BYPASS. |
| May 10, 6:54 PM EDT | TSTM WND GST 55 | 1 Ene Richmond, KY | |
| May 10, 6:54 PM EDT | TSTM WND GST 55 | 1 Ne Richmond, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:59 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
815
WUUS53 KLMK 102207
SVRLMK
KYC017-049-067-079-113-151-209-239-102245-
/O.NEW.KLMK.SV.W.0095.160510T2207Z-160510T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL GARRARD COUNTY IN CENTRAL KENTUCKY...
FAYETTE COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN MADISON COUNTY IN CENTRAL KENTUCKY...
WESTERN BOURBON COUNTY IN CENTRAL KENTUCKY...
EASTERN JESSAMINE COUNTY IN CENTRAL KENTUCKY...
WESTERN CLARK COUNTY IN CENTRAL KENTUCKY...
SOUTHERN SCOTT COUNTY IN CENTRAL KENTUCKY...
NORTHERN WOODFORD COUNTY IN CENTRAL KENTUCKY...
* UNTIL 645 PM EDT
* AT 607 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DUNBAR HIGH SCHOOL TO 9 MILES NORTH OF
LANCASTER...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEXINGTON...RICHMOND...GEORGETOWN...PARIS...VETERANS PARK...CADENTOWN...
MEADOWTHORPE...CARDINAL HILL...CHEVY CHASE AND BRYAN STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3776 8418 3770 8453 3807 8455 3811 8485
3829 8441 3828 8437 3830 8436 3829 8435
3829 8434 3830 8434 3829 8433 3831 8430
TIME...MOT...LOC 2207Z 251DEG 28KT 3805 8464 3775 8462
HAIL...0.75IN
WIND...60MPH
$$
AMS1 follow-up statement
306
WWUS53 KLMK 102240
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 PM EDT TUE MAY 10 2016
KYC017-049-067-079-113-151-209-239-102250-
/O.EXP.KLMK.SV.W.0095.000000T0000Z-160510T2245Z/
GARRARD KY-FAYETTE KY-MADISON KY-BOURBON KY-JESSAMINE KY-CLARK KY-
SCOTT KY-WOODFORD KY-
640 PM EDT TUE MAY 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GARRARD...
FAYETTE...NORTHWESTERN MADISON...WESTERN BOURBON...EASTERN
JESSAMINE...WESTERN CLARK...SOUTHERN SCOTT AND NORTHERN WOODFORD
COUNTIES WILL EXPIRE AT 645 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL KENTUCKY.
LAT...LON 3776 8418 3770 8453 3807 8455 3811 8485
3829 8441 3828 8437 3830 8436 3829 8435
3829 8434 3830 8434 3829 8433 3831 8430
TIME...MOT...LOC 2238Z 251DEG 28KT 3805 8464 3775 8462
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:59 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 10, 4:59 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Louisville KY 459 PM EDT TUE MAY 10 2016 ...Forecast Update... Issued at 457 PM EDT Tue May 10 2016 A cluster of strong to severe storms continues to move east across central Kentucky. These are going into an area with less shear. However, CAPE values are still in the 1000-1500 J/kg range so they will likely maintain their intensity for a bit. Storms across southern IN are in a mainly stable environment and are not expected to become severe, but will keep the Watch out there for a bit. Further to the south, tornadic thunderstorms have developed across west central KY. The best shear and helicity is across that area and it decreases the further east you go. However, areas west of I-65 across south central KY still have effective helicity values of 150- 200 m2/s2 and bulk shear values of 45 knots, so these storms could maintain their tornado threat into portions of the forecast area. Mesoscale models suggest these storms will continue east of I-65 across south central KY into the evening, though they could be in a weakening state. Made some adjustments to the pops over the next few hours based on the latest thinking. .SHORT TERM (Now through Wednesday Night)... Issued at 251 PM EDT Tue May 10 2016 ...A Couple Rounds of Strong to Severe Thunderstorms Possible... The immediate concern is this afternoon remains the possibility of severe thunderstorms. Afternoon mesoanalysis shows the highest shear values and effective helicity values west of I-65. This is the area most likely to see supercells or potentially a tornado. The forecast does show this area shifting a bit east over the next few hours, but not as far as eastern KY. Across the rest of the Watch area, SBCAPE values have risen into the 1000-2000 J/kg range and there is the potential for storms to form along outflow boundaries or differential heating boundaries. Damaging winds and potentially large hail will be the main concern. Across portions of southern IN not in the watch, the rain from earlier has stabilized the region somewhat, so the severe potential is less. The strong storms may continue into the early evening hours. They should weaken as the sun goes down and the upper level wave moves east of the region. However, showers and storms will continue into the overnight hours with area of highest coverage shifting to the south. For Wednesday there should be a relative lull in precipitation during the morning hours. Temperatures will rise into the 80s in the afternoon with dewpoints rising into the lower to mid 60s. Model sounding show quite a bit of instability developing during the afternoon with CAPE values rising to 2500-3000J/kg. However, wind shear will be much lower than it is today and weak upper level ridging will be building in. In addition, the only real triggers for storms will be leftover boundaries from today's convection. Therefore, if any storms do develop, they could become severe with damaging winds and large hail. However, coverage of storms should be more sparse than today. .LONG TERM (Thursday through Tuesday)... Issued at 301 PM EDT Tue May 10 2016 Another round of strong to severe storms will be possible on Thursday as a cold front approaches and moves through the area. With the area in the warm sector for much of the day temperatures will rise into the lower 80s with instability increasing through the day. Shear values will still be marginal, but with the front moving in, some strong storms could become severe and produce wind damage, particularly if there is a break in the storms during the morning hours. The rain will move out on Thursday night with drier air and high pressure building in behind it. Friday will be dry with highs in the low to mid 70s. The dry weather will be short lived as another wave and cold front swings into the area Friday night. This will bring another round of showers Friday night that will be moving out on Saturday morning. This boundary will then stall out to the south of the region and serve as a focus for more showers and storms from Sunday into early next week. Temperatures through the weekend will be on the cool side. Highs will be in the 60s with lows in the 40s. We should see some moderation early next week. && .AVIATION (18Z TAF Update)... Issued at 115 PM EDT Tue May 10 2016 Strengthening line of convection across western Kentucky will continue to move eastward this afternoon. This activity will affect KSDF and KBWG early in the period and then affect KLEX later this afternoon and evening. A mix of MVFR/VFR ceilings are expected early this afternoon as skies break out from this morning's convection. Ceilings will see a short improvement to VFR before going back down into MVFR/VFR range as the second batch of convection moves across the region. Best timing on convection for BWG looks to be in the 10/20 to 11/04Z and at KSDF from 10/19 through 10/22Z. Given KLEX's further east location, convection will likely hold off until after 10/20Z. In advance of convection, a southwest wind of 10-15kts with occasional gusts in the 20-24kt range will be possible. Forecast confidence for the overnight period is quite low. It looks like convection will wane after sunset with the loss of heating and forcing. If skies clear out, then fog will be a problem. For now have taken KBWG and KLEX down to MVFR overnight. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........EER Short Term.....EER Long Term......EER Aviation.......MJ
Hazardous weather outlook, May 10, 3:22 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 322 PM EDT TUE MAY 10 2016 INZ078-079-090>092-KYZ023>043-045>049-053>057-061>067-070>078-081- 082-111930- SCOTT-JEFFERSON-HARRISON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO- GRAYSON-HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER- ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER- JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART- GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE- METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...CORYDON... NEW ALBANY...JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 322 PM EDT TUE MAY 10 2016 /222 PM CDT TUE MAY 10 2016/ ...SEVERE THUNDERSTORM WATCH 159 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. THERE IS A SMALL CHANCE FOR TORNADOES AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089-111930- ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH... TELL CITY 322 PM EDT TUE MAY 10 2016 /222 PM CDT TUE MAY 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER
In the hours before
Local storm report, May 10, 5:45 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG 4 ESE MACKVILLE 37.72N 85.00W
05/10/2016 MERCER KY TRAINED SPOTTER
TREE LIMBS DOWN.
&&
SZAPPANOSLocal storm report, May 10, 5:46 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 4 ESE MACKVILLE 37.72N 85.00W
05/10/2016 M1.50 INCH MERCER KY BROADCAST MEDIA
&&
SZAPPANOSLocal storm report, May 10, 5:57 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL HARRODSBURG 37.76N 84.84W
05/10/2016 M0.50 INCH MERCER KY LAW ENFORCEMENT
&&
SZAPPANOSLocal storm report, May 10, 6:00 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
600 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND DMG 3 S BONNIEVILLE 37.34N 85.90W
05/10/2016 HART KY LAW ENFORCEMENT
TREES REPORTED DOWN.
&&
SZAPPANOSLocal storm report, May 10, 6:03 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
603 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL HARRODSBURG 37.77N 84.85W
05/10/2016 E1.50 INCH MERCER KY PUBLIC
&&
SZAPPANOSLocal storm report, May 10, 6:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 SSW GLEANINGS 37.51N 85.55W
05/10/2016 E1.00 INCH LARUE KY PUBLIC
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:56 PM EDT | Special Weather Statement | LMK | Hancock | 34 min |
| May 10, 2:08 PM EDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 37 min |
| May 10, 2:17 PM EDT | Tornado Warning | LMK | Hancock, Ohio | 28 min |
| May 10, 2:28 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Meade | 47 min |
| May 10, 2:37 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock | 23 min |
| May 10, 2:59 PM EDT | Tornado Warning | LMK | Breckinridge | 31 min |
| May 10, 3:19 PM EDT | Tornado Warning | LMK | Breckinridge, Hardin | 26 min |
| May 10, 3:30 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 15 min |
| May 10, 3:41 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 34 min |
| May 10, 4:07 PM EDT | Special Weather Statement | LMK | Grayson, Larue | 38 min |
| May 10, 4:14 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 31 min |
| May 10, 4:16 PM EDT | Special Weather Statement | LMK | Hardin | 29 min |
| May 10, 4:23 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 37 min |
| May 10, 4:25 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson | 35 min |
| May 10, 4:35 PM EDT | Flash Flood Warning | LMK | Hardin | 3 hr |
| May 10, 4:42 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 33 min |
| May 10, 4:47 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Green, Hart, Larue, Marion | 43 min |
| May 10, 4:55 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Nelson, Washington | 35 min |
| May 10, 5:18 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Mercer, Washington, Woodford | 27 min |
| May 10, 5:33 PM EDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 42 min |
| May 10, 5:38 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 37 min |
| May 10, 5:43 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Fayette, Garrard, Jessamine, Mercer and 1 more | 47 min |
| May 10, 5:55 PM EDT | Tornado Warning | LMK | Hart | 20 min |
| May 10, 6:15 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Taylor | 30 min |
| May 10, 6:16 PM EDT | Special Weather Statement | LMK | Ohio | 44 min |
| May 10, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion, Taylor | 36 min |
| May 10, 6:24 PM EDT | Tornado Warning | LMK | Ohio | 36 min |
| May 10, 6:38 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Garrard, Jessamine, Madison | 39 min |
| May 10, 6:46 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 29 min |
| May 10, 6:56 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 22 min |
| May 10, 6:58 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison | 47 min |
| May 10, 6:58 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 47 min |
| May 10, 7:00 PM EDT | Tornado Warning | LMK | Casey, Lincoln, Taylor | 15 min |
| May 10, 7:01 PM EDT | Tornado Warning | LMK | Ohio | 13 min |
| May 10, 7:02 PM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 43 min |
| May 10, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion, Taylor | 30 min |
| May 10, 7:17 PM EDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 28 min |
| May 10, 7:18 PM EDT | Special Weather Statement | LMK | Meade | 42 min |
| May 10, 7:24 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 36 min |
| May 10, 7:27 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Hart, Metcalfe | 33 min |
| May 10, 7:40 PM EDT | Tornado Warning | LMK | Breckinridge, Grayson | 20 min |
| May 10, 7:46 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 29 min |
| May 10, 7:57 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green | 33 min |
| May 10, 7:59 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.